Alert archive / Massachusetts / Red Flag Warnings in 2009
Red Flag Warning 1, NWS Albany, NY
NWS Albany, NY issued this red flag warning at Apr 17, 2009, 3:40 AM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It took effect at Apr 17, 2009, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2009, 3:40 AM EDT (07:40 UTC)
- In effect from
- Apr 17, 2009, 1:00 PM EDT
- Expired
- Apr 17, 2009, 7:57 PM EDT
- In force
- 7 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA
The radar
The Albany radar (KENX), 88 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3802 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KALY 170740 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 340 AM EDT FRI APR 17 2009 CTZ001-013-MAZ001-025-NYZ032-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-180000- /O.UPG.KALY.FW.A.0002.090417T1700Z-090418T0000Z/ /O.NEW.KALY.FW.W.0001.090417T1700Z-090418T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 340 AM EDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR ALL OF EASTERN NEW YORK EXCLUDING HAMILTON COUNTY AND FOR ALL OF WESTERN NEW ENGLAND...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN EXTENDED PERIOD OF DRY WEATHER...ALONG WITH VERY LOW RELATIVE HUMIDITIES DROPPING TO UNDER 20 PERCENT AND WEST TO NORTHWEST WINDS OF 15 TO 20 MPH...GUSTING TO 30 TO 35 MPH THIS AFTERNOON INTO THIS EVENING...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THIS EVENING. THE ONLY REASON HAMILTON COUNTY WAS NOT INCLUDED IN THE RED FLAG WARNING WAS DUE TO MUCH OF THE COUNTY STILL HAVING SNOW COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
000 WWUS81 KALY 171640 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1240 PM EDT FRI APR 17 2009 CTZ001-013-MAZ001-025-NYZ032-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-180000- /O.CON.KALY.FW.W.0001.090417T1700Z-090418T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1240 PM EDT FRI APR 17 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR ALL OF EASTERN NEW YORK EXCLUDING HAMILTON COUNTY AND FOR ALL OF WESTERN NEW ENGLAND. AN EXTENDED PERIOD OF DRY WEATHER...ALONG WITH VERY LOW RELATIVE HUMIDITIES DROPPING TO UNDER 20 PERCENT...AND WEST TO NORTHWEST WINDS OF 15 TO 20 MPH...GUSTING TO 30 TO 35 MPH THIS AFTERNOON INTO THIS EVENING...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING. THE ONLY REASON HAMILTON COUNTY WAS NOT INCLUDED IN THE RED FLAG WARNING WAS DUE TO MUCH OF THE COUNTY STILL HAVING SNOW COVER. THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM MID AFTERNOON...INTO THE EARLY EVENING HOURS ACROSS THE WARNING AREA. DURING THIS TIME...A RAPID INCREASE IN WIND GUSTS IS EXPECTED...WHICH WILL FURTHER ENHANCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS81 KALY 172357 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 757 PM EDT FRI APR 17 2009 CTZ001-013-MAZ001-025-NYZ032-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-180100- /O.CAN.KALY.FW.W.0001.000000T0000Z-090418T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 757 PM EDT FRI APR 17 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY WILL ALLOW THE RED FLAG WARNING TO EXPIRE AT 8 PM. ALTHOUGH IT WILL REMAIN BREEZY THROUGH THIS EVENING...WIND GUSTS HAVE DIMINISHED TO BELOW 25 MPH. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 17, 1:20 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 17, 1:20 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
120 AM EDT FRI APR 17 2009
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO CONTROL OUR WEATHER THROUGH EARLY
SATURDAY. THIS HIGH WILL MOVE SOUTH TO OUR WEST TONIGHT AND BE TO
OUR SOUTHWEST BY FRIDAY...AND SOUTH FRIDAY NIGHT. A BACK DOOR COLD
FRONT WILL SLIP FROM NORTH TO SOUTH ACROSS OUR REGION ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE 00 UTC KALB SOUNDING SHOWS PLENTY OF DRY AIR THROUGHOUT THE
ENTIRE COLUMN...WITH A VERY LOW PWAT VALUE AROUND 0.17 INCHES. THE
LATEST WATER VAPOR IMAGERY SHOWS A STRONG RIDGE SITUATED ACROSS
THE MISSISSIPPI VALLEY...AND SOME HIGH BASED MOISTURE IS STREAMING
AROUND THE RIDGE ACROSS ONTARIO. THIS COULD ALLOW FOR A FEW-SCT
PIECES OF VERY THIN CIRRUS PUSHING INTO PARTS OF THE REGION
/MAINLY NORTHERN AREAS/ OVERNIGHT...OTHERWISE SKIES WILL BE CLEAR.
WITH THE WINDS DYING OFF AND THE CLEAR SKIES...TEMPS WILL CONTINUE
TO PLUMMET UNDER THE GOOD RADIATIONAL COOLING CONDITIONS. HAVE
ADJUSTED T/TD TRENDS TO ACCOUNT FOR THE LATEST OBSERVED
VALUES...BUT WILL KEEP MIN TEMPS UNCHANGED AS THEY STILL APPEAR ON
TRACK TO REACH THE LOWER 30S ACROSS THE VALLEYS...WITH 20S IN THE
HIGHER TERRAIN.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
THE BIG WEATHER PROBLEM IN THE SHORT TERM WILL BE FIRE WEATHER
ISSUES. PLEASE REFER TO OUR FIRE WEATHER DISCUSSION LISTED BELOW.
H850 TEMPERATURES WILL WARM TO AROUND 5C BY FRIDAY AFTERNOON AS THE
LARGE SURFACE HIGH PRESSURE MOVES TO OUR SOUTHWEST. WITH A CONTINUED
LACK OF CLOUD COVER AND UNUSUALLY LOW HUMIDITY...WILL ALLOW SUNSHINE
TO QUICKLY WARM THE LOWER ATMOSPHERE AND PRODUCE GUSTY NORTHWEST
WINDS TO AROUND 30 MPH BY AFTERNOON...ESPECIALLY OVER THE HIGHER
TERRAIN AND THE MOHAWK VALLEY. THIS WILL TRANSLATE TO TEMPERATURES
CLIMBING WELL INTO THE 60S...EXCEPT AROUND 70 OR A LITTLE HIGHER IN
THE MID HUDSON VALLEY...BY FRIDAY AFTERNOON.
BY FRIDAY NIGHT...A BACK DOOR COLD FRONT WILL BEGIN SLIPPING SOUTH
FROM EASTERN CANADA...BEGINNING TO WORK ACROSS OUR NORTHERN AREAS
BY DAYBREAK SATURDAY. THIS FRONT WILL HAVE VERY LIMITED MOISTURE
TO WORK WITH SO WE ARE ONLY EXCEPTING SCATTERED LIGHT SHOWERS WITH
ITS PASSAGE...MOST NUMEROUS TO THE NORTH OF ALBANY.
THE FRONT WILL CONTINUE TO SLOWLY PRESS SOUTHWARD ON SATURDAY BUT
WILL NOT CLEAR OUR ENTIRE REGION UNTIL SATURDAY EVENING. WILL
CONTINUE WITH CHANCE POPS INTO SATURDAY EVENING...AND SLIGHT
CHANCES OVERNIGHT. TEMPERATURES WILL REMAIN MILD OUT AHEAD OF
IT...TOPPING OUT IN THE 60S LOCALLY...LOWER 70S SOUTH AND ONLY 50S
WELL NORTH OF ALBANY. IN SOME CASES...THESE HIGH TEMPERATURES
MIGHT ACTUALLY TAKE PLACE BY MIDDAY...ESPECIALLY TO THE NORTH.
HOWEVER...CONFIDENCE WAS NOT HIGH ENOUGH TO BUCK THE NORMAL
DIURNAL TRENDS JUST YET.
BY SUNDAY...ANOTHER HIGH PRESSURE FROM JAMES BAY
WILL ATTEMPT TO BUILD SOUTHWARD BUT WILL NOT HAVE THE PUSH THAT
THE CURRENT HAS. H850 TEMPS ARE FORECAST TO COOL TO ABOUT -4C
LOCALLY. STILL...MOST AREAS WILL ENJOY SEASONABLE
TEMPERATURES...ALBEIT COOLER THAN RECENT DAYS...BUT WITH DRY
CONDITIONS...TOPING OUT GENERALLY IN THE 50S...EXCEPT UPPER 40S IN
OUR EXTREME NORTHWEST ZONES AND LOWER 60S IN OUR EXTREME SOUTHERN
ZONES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NEXT FEATURE TO WATCH WILL BE AN AREA OF LOW PRESSURE MOVING ACROSS
THE MID ATLANTIC STATES FOR EARLY NEXT WEEK. CLOUDS WILL INCREASE ON
SUNDAY NIGHT...BUT RAINFALL SHOULD WAIT UNTIL DURING THE DAY MONDAY
TO AFFECT THE CWA. THE FIRST SHOT OF RAINFALL WILL BE ASSOCIATED
WITH A STRONG PERIOD OF ISENTROPIC LIFT/WAA. THIS RAINFALL LOOKS TO
MOVE FROM SOUTH TO NORTH ACROSS THE CWA FROM MORNING MORNING THROUGH
MONDAY EVENING. MOST AREAS IN THE SOUTHERN HALF OF THE CWA LOOK TO
PICK UP A QUICK HALF INCH OF RAINFALL FROM THIS ACTIVITY.
THE WAVE OF LOW PRESSURE WILL MOVE TO THE JERSEY SHORE BY TUESDAY
NIGHT. THE 12 UTC GEFS IS SHOWING 850 HPA U WINDS OF 2-4 STD BELOW
NORMAL WITH THIS STORM...WHICH COULD LEAD TO EVEN HEAVIER RAINFALL
DUE TO UPSLOPE INTO THE CATSKILLS AND TACONICS. RAIN WILL CONTINUE
FOR MUCH OF THE CWA...ESP EASTERN AREAS...ON MONDAY NIGHT AS THE LOW
MOVES UP THE NEW ENGLAND COAST.
THE UPPER LOW WILL HANG BACK AROUND THE EASTERN GREAT LAKES FOR
TUESDAY...BEFORE MOVING INTO THE ST. LAWRENCE SEAWAY BY TUESDAY
NIGHT INTO WEDNESDAY. THIS WILL CONTINUE THE CHC FOR SHOWERS FOR
TUESDAY INTO WEDNESDAY...ALONG WITH A GOOD DEAL OF CLOUD COVER AND
BELOW NORMAL TEMPERATURES...WITH MAX TEMPS STUCK IN THE UPPER 40S
AND LOWER 50S ACROSS VALLEY AREAS. MUCH OF THE PRECIP WILL BE IN THE
FORM OF RAINFALL...ALTHOUGH IT/S POSSIBLE THAT SOME WET SNOW COULD
MIX IN ACROSS THE HIGHER TERRAIN DURING THE OVERNIGHT PERIODS...AS
850 HPA TEMPS DROP TO -5 DEGREES C BY TUESDAY NIGHT.
THE TROUGH WILL BEGIN MOVING TO THE EAST BY THURSDAY...ALLOWING FOR
A DRYING TREND ACROSS THE CWA. TEMPS SHOULD WARM UP BACK THROUGH THE
50S TOWARDS NORMAL VALUES.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS...AS AN UPPER
LEVEL RIDGE BUILDS INTO THE REGION. MAINLY CLEAR SKIES WITH JUST
FEW-SCT HIGH LEVEL CIRRUS CLOUDS EXPECTED.
WINDS WILL BE THE ONLY AVIATION PROBLEM. WINDS WILL REMAIN LIGHT OR
CALM THROUGH ABOUT 13Z-14Z...THEN BECOME WESTERLY AND INCREASE TO
AROUND 15 KTS AT KGFL AND KPOU...WITH GUSTS TO 20 TO 25 KTS. AT KALB
THE WINDS WILL INCREASE TO 15 TO 20 KTS...WITH GUSTS TO 25 TO 30
KTS. THE INCREASING WINDS WILL BE THE RESULT OF A STRENGTHENING
PRESSURE GRADIENT AND GOOD MIXING CONDITIONS WHICH WILL DEVELOP BY
LATE THIS MORNING. WINDS WILL SUBSIDE AFTER 23Z...AND BE 10 KTS OR
LESS AFTER 03Z.
OUTLOOK...
LATE FRI NIGHT-SAT AM...VFR..NO SIG WX.
SAT PM...VFR...ISOLD/SCT -SHRA.
SUN...VFR...NO SIG WX.
MON-TUE...VFR/MVFR...CHC -RA.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY AFTERNOON INTO THE
EARLY EVENING HOURS...EXCEPT FOR HAMILTON COUNTY.
VERY DRY CONDITIONS WILL PERSIST. RH VALUES DROPPED INTO THE
TEENS THE AFTERNOON ALONG WITH OCCASIONAL WIND GUSTS TO AROUND 20
MPH. THESE WINDS WILL LIGHTEN OUT OF THE NORTH 5 TO 10 MPH LATER
TONIGHT. RH VALUES WILL NOT FULLY RECOVER BUT WILL MAX OUT IN THE
75-90 PERCENT RANGE (NEAR 100 PERCENT ACROSS THE SOUTHERN
ADIRONDACKS WHERE SNOW COVER STILL EXITS).
ON FRIDAY...WITH LOTS OF SUNSHINE...QUICKLY HEATING THE LOWER LEVELS
OF THE ATMOSPHERE...DEEP MIXING THROUGH ABOUT 6000 FEET WILL
TRANSLATE WINDS UP TO AROUND 30 MPH TO THE GROUND AS THE LOW LEVEL
LAPSE RATES INCREASE MARKEDLY. THIS MIXING WILL ALSO ALLOW
DEWPOINTS TO DROP BACK TO AROUND 20. COMBINE THIS WITH PROJECTED
HIGH TEMPERATURES IN THE 60S (TO AROUND 70 IN THE MID HUDSON
VALLEY) AND RH VALUES WILL DROP ONCE MORE TO AROUND 20 PERCENT OR
PERHAPS EVEN A LITTLE LOWER. THE COMBINATION OF THE RH VALUES WELL
BELOW 30 PERCENT...AND EXPECTED WIND GUSTS TO AROUND 30 MPH FOR
TWO OR MORE HOURS HAS YIELDED THE FIRE WEATHER WATCH. SNOW COVER
WAS EXTENSIVE ENOUGH OVER HAMILTON TO OMIT THE WATCH IN THAT
COUNTY.
MOISTURE WILL SLOW INCREASE AHEAD OF COLD FRONT FRIDAY NIGHT.
HOWEVER...RH VALUES WILL STILL REMAIN BELOW 100 PERCENT DUE TO
HIGHER TEMPS AND A BIT OF BREEZE PER SITING. BY SATURDAY...THE
THREAT OF SCATTERED SHOWERS WILL INCREASE BUT AT THIS
POINT...RAINFALL AMOUNTS LOOK TO FALL WELL OF A QUARTER INCH.
THE NEXT CHANCE OF SUBSTANTIAL RAIN WILL NOT BE UNTIL MONDAY.
&&
.HYDROLOGY...
WITH MAINLY DRY WEATHER EXPECTED THROUGH MUCH OF THE UPCOMING
WEEKEND...RIVERS AND STREAMS WILL CONTINUE TO RECEDE. ONLY CHANCE
OF SHOWERS WILL BE FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING
AND QPF EXPECTED TO BE LESS THAN A TENTH OF AN INCH IN MOST AREAS.
THEREFORE NO HYDRO PROBLEMS ARE EXPECTED DURING THIS TIME. THERE
IS A BETTER CHANCE FOR MORE SIGNIFICANT PCPN IN MOST AREAS EARLY
NEXT WEEK.
FOR DETAILS ON SPECIFIC AREA RIVERS...INCLUDING FORECASTS OF STAGE
AND DISCHARGE...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION
SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR CTZ001-013.
NY...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NYZ032-038>043-047>054-058>061-063>066-
082>084.
MA...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR MAZ001-025.
VT...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR VTZ013>015.
&&
SYNOPSIS...FRUGIS
NEAR TERM...FRUGIS
SHORT TERM...HWJIV
LONG TERM...FRUGIS
AVIATION...JPV
FIRE WEATHER...HWJIV
HYDROLOGY...11Hazardous weather outlook, Apr 16, 4:04 PM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 404 PM EDT THU APR 16 2009 NYZ033-171100- HAMILTON- 404 PM EDT THU APR 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR HAMILTON COUNTY IN EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ032-038>043-047>054-058>061-063>066-082>084- VTZ013>015-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 404 PM EDT THU APR 16 2009 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EXCEPT HAMILTON COUNTY AS WELL AS SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Massachusetts, 2009Red Flag Warnings in Connecticut, 2009Red Flag Warnings in Vermont, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.